MathSciNet Relay Station
MathSciNet bibliographic data
MR1978965 34K40 (34K11)
El-Metwally, H.; Kulenović, M. R. S.; Hadžiomerspahić, S. Nonoscillatory solutions for system of neutral delay equation. Nonlinear Anal. 54 (2003), no. 1, 63–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement